MathSciNet Relay Station
MathSciNet bibliographic data
MR1373640 (97f:49019) 49J52 (28A15 46N10 46N20)
Ioffe, Alexander D.; Penot, Jean-Paul Limiting sub-Hessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997), no. 2, 789–807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement